# SDR ABXA20190603099

- Difficulty date: May 13, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 89,115 hours, 42,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146T80483
- Condition: Corroded
- Location: Bs 1240-1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LOWER MAIN SILL FAIL-SAFE STRAP LOCATED IN THE AFT LOWER COMPARTMENT FROM FUSELAGE STATION 1240 TO FUSELAGE STATION 1380, RBL 44.92, WL 124.43. THE FAIL-SAFE STRAP WAS REPAIRED. THE AIRPLANE WAS GROUNDED.
